# SDR UPS07851105

- Difficulty date: October 12, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fs 70 L27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L27R END FITTING CORRODED AT AFT SIDE OF STA 70 FRAME, A-PIT.  REMOVED, AND REPLACED LONGERON END FITTING AT STA 70 L27R IAW SRM 53-2-0 FIG 001, SRM 51-1-24, AND SRM 51-1-21.
